# SDR SWIA2019031245621

- Difficulty date: March 11, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 38,227 hours, 32,565 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A NOSE GEAR OPEN AND GEAR DISAGREE MESSAGE. WE RAN QRH PROCEDURE FOR GEAR DISAGREE. WE HAD INDICATION OF 3 GEAR DOWN AND LOCKED. LANDED WITHOUT INCIDENT. WE HAD TILLER CONTROL AND TAXIED TO GATE. (FLT 5982) CLOSED SERVICED NLG SHOCK STRUT IAW AMM. OPS CHECKS GOOD. LEAK CHECK GOOD. PERFORMED JACKING OF AC NLG IAW AMM. VERIFIED NLG SHOCK STRUT DID FULLY EXTEND AND NLG TIRES CENTERED. PERFORMED MULTIPLE GEAR SWINGS OF NLG IAW AMM. NO DEFECTS NOTED.
